# SDR HNAA0000048

- Difficulty date: June 11, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- Aircraft time: 34,353 hours, 39,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210240005
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PASSENGER DOOR WOULD NOT OPEN.  FOUND THE FWD UPPER DOOR SUPPORT STRUT BROKEN.  REPLACED FWD UPPER SUPPORT STRUT.
